Ask a doctor

8mo Posts Juvederm, Eyes Get Bluish/Lumpy; Cipla Vita C Okay for Lightening?

1)after 8 months of Juvederma treatment,why eyes get bluish and lumpy. 2)for lightning should we use Cipla 's Vitamin c sirum, or RF treatment.. 3)if doctor use Hyluronic to remove excess Juvederma,will it remove original collegen(after 8 month of treatment)

 

Doctor Answers (1)

Cause of blue color post Juvederm under eyes

+1

Juvederm and Restylane can cause a blue discoloration under the eyes, also known as the tindel effect. This happens when light refracts against the Juvederm casting a blue shadow. This most commonly may happen if the Juvederm is injected too superficially. Less commonly, if too much Juvederm is used in one spot or in individuals with very thin translucent skin even if it is injected in the proper depth. Despite these risks, Juvederm and Restylane are still the safest and most popular fillers for around the eyes as they are reversible. They have also been found to be very safe and can last up to a year. With proper technique there can be very little to no downtime- a big plus.

 

Manhattan Facial Plastic Surgeon
5.0 out of 5 stars 118 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.